# SDR U2RA2023073000037

- Difficulty date: July 27, 2023
- Submitted: July 30, 2023
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 109,855 hours, 16,454 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Component: Light Assy
- Component part number: 0105924001
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-CHECK MAINTENANCE, AN OPERATIONAL CHECK OF THE EMERGENCY EXIT LIGHT SYSTEM RESULTED IN FINDING OF INOPERATIVE LIGHT BULB AT THE UPPER DECK STAIRS POSITION.  REMOVED AND REPLACED LAMP. OPS GOOD IAW AMM 33-51-00. OPS GOOD.
